MathSciNet Relay Station
MathSciNet bibliographic data
MR1501964 60G05
Doob, J. L. Stochastic processes with an integral-valued parameter. Trans. Amer. Math. Soc. 44 (1938), no. 1, 87–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement